# SDR I5PA20200327605

- Difficulty date: March 26, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 59,015 hours, 32,262 cycles
- Engine: Pwa PW2037
- Engine time: 47,406 hours, 21,308 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 1074944
- Part serial: 1071C
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENG BLEED FLUCTUATED IN FLIGHT. MX FOUND AND REPLACED A LEAKING RFCC WITHOUT FURTHER DEFECTS
